# SDR IPXA09M57862

- Difficulty date: October 9, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NR 287-F1-08, LT AFT FUSELAGE AFT CARGO DOOR BETWEEN STA 1926 AND 1931 INTERCOSTAL NR 5 AND INTERCOSTAL NR 4 HAS WRONG THICKNESS, THE OUTER EXTERNAL DOUBLER AND WRONG RIVETS IAW MD11- 52-30-16 REPAIR 3 FIG 201.  ACCOMPLISHED REPAIR PER EA 011-5230-01-A2086 ISSUE A AND EO MD11-5230-35424.
